Welcome to Anxiety and Panic Forum .
As others and yourself know meds can cause either weight loss or gain.
Perhaps you would benefit from planning your meals ahead of time and then setting a goal of how many calories you need to maintain your weight.
You mentioned your feeling somewhat depressed which may account for your loss of appetite.
There are times when people speak out of turn in a workplace situation and you are left with your mouth hanging open...........I saure have been in that spot. It is very inappropriate for people to behave this way. I am sorry this has happened to you.
Sometimes just ignoring it is the best road to take and they will move on to another topic.
Please stay with us and keep posting.
antidepressants dont directly make you lose or gain weight, they dont affect your metabolism
if your weight is now normal, I suggest you should be happy
if too thin you just need to get into the habit of eating more
I was on Lexapro, no weight loss but gained and onto Cymbalta. I could not eat all day and still can't lose weight.
I would love a med that did not keep weight on.
Well I have heard that story both ways but most of the people I have talked with are just the opposite. My friend lost 45 lbs on Effexor. I have been on Lexapro, and I gained, but I seem to gain and hold on to the weight.
Each person is different and if you were stress eating and now feel better that may be the cause, or just going off the Effexor may have caused the weight loss.
Others will have some info for you so stay with us and keep on posting.
This is a wonderful group of supportive, caring members.